MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European journal of dermatology : EJD · 2002

Dimorphic exanthema manifested as reticular maculopapular exanthema and erythema multiforme major associated with pyrazolon derivatives.

Chen Wenchieh, Hsieh Fu-Sen

Клинический случайСтатьяПеревод в очереди

Аннотация

The non-steroidal anti-inflammatory drugs, especially various pyrazole or pyrazolon derivatives, were one of the classes of drugs commonly implicated in erythema multiforme or Stevens-Johnson syndrome/toxic epidermal necrolysis. Reticular exanthem was a rare morphological pattern of maculopapular drug eruptions. Here we report a case of dimorphic exanthema presenting with partly reticular maculopapular exanthema and erythema multiforme-like lesions, associated with pyrazolon derivatives. Patch testing showed negative reaction to the suspected drugs. The possible mechanism underlying the association of dimorphic exanthema with NSAIDs is discussed.

Для цитирования: Chen Wenchieh, Hsieh Fu-Sen. Dimorphic exanthema manifested as reticular maculopapular exanthema and erythema multiforme major associated with pyrazolon derivatives.. European journal of dermatology : EJD. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.